# SDR SWIA200617441

- Difficulty date: December 16, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 26,432 hours, 38,404 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK PUTS OUT SMOKE IN CABIN AND SET OFF SMOKE ALARM.  UNABLE TO DUPLICATE DISCREPANCY AFTER OPERATING ENGINE AND APU WITH RIGHT PACK SELECTED.  OPERATIONAL CHECKS GOOD.
